# SDR SIMA981673

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4083 - FLOOR PROXIMITY LIGHT ADJACENT TO SEAT 13B DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB AT 13B.  OPERATIONAL CHECK GOOD.  MEL NR 060144 CLEARED.  (X)
